JournalszaaVol. 4, No. 6pp. 543–555

Generalized Resolvents of an lsometric Operator in a Pontrjagin Space

  • Pekka Sorjonen

    University of Jyväskylä, Finland
Generalized Resolvents of an lsometric Operator in a Pontrjagin Space cover

Abstract

In this paper the contractive and generalized resolvents of an isometric operator in a Pontrjagin-space are studied. Especially, the domain of the operator is allowed to be degenerate. The resulting formulae are analogous to the nondegenerate case, but the values of the characterising parameter are now linear relations instead of linear operators.

Cite this article

Pekka Sorjonen, Generalized Resolvents of an lsometric Operator in a Pontrjagin Space. Z. Anal. Anwend. 4 (1985), no. 6, pp. 543–555

DOI 10.4171/ZAA/174